# SDR CA050621016

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bag ATP
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW126A
- Part serial: 124044
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN IN-FLIGHT SHUTDOWN UNDER UNKNOWN CIRCUMSTANCES.  MFG WILL MONITOR THE INCIDENT AND ADVISE OF ROOT CAUSE, ONCE DETERMINED.
